RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 78–83 (Mi mz3950)  

This article is cited in 1 scientific paper (total in 1 paper)

On a theorem of Hardy and Littlewood

Yu. V. Kryakin

Odessa Polytechnic Institute

Full text: PDF file (918 kB)

English version:
Mathematical Notes, 1993, 53:2, 167–171

Bibliographic databases:

Received: 29.04.1988
Revised: 26.04.1991

Citation: Yu. V. Kryakin, “On a theorem of Hardy and Littlewood”, Mat. Zametki, 53:2 (1993), 78–83; Math. Notes, 53:2 (1993), 167–171

Citation in format AMSBIB
\Bibitem{Kry93}
\by Yu.~V.~Kryakin
\paper On a~theorem of Hardy and Littlewood
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 78--83
\mathnet{http://mi.mathnet.ru/mz3950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220812}
\zmath{https://zbmath.org/?q=an:0797.30028}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 167--171
\crossref{https://doi.org/10.1007/BF01208321}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400031}


Linking options:
  • http://mi.mathnet.ru/eng/mz3950
  • http://mi.mathnet.ru/eng/mz/v53/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. A. Storozhenko, Yu. V. Kryakin, “Whitney's theorem in the $L^p$-metric, $0<p<\infty$”, Sb. Math., 186:3 (1995), 435–445  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020